# SDR SIMA2477

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253740781
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON FUSELAGE FRAME AT STATION 258.  REMOVED DAMAGED AREAS MANUFACTURED AND INSTALLED FILLER AND DOUBLER IAW SAAB STRUCTURAL REPAIR STATEMENT 72SDS2790 NR 4. (M)
